# SDR AALA201803199028

- Difficulty date: February 25, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112301
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON FRAME 16, STRINGER 22L INTERCOSTAL FROM LOWER INBOARD HOLE OF THE LEFT DOOR STOP FITTING NR 1 AT FORWARD GALLEY AREA.  REPLACED THE INTERCOSTAL IAW SRM 51-72-11, AND DRAWING D53112300.
